?

Log in

No account? Create an account
May. 16th, 2006 @ 05:06 am They're back
Soon as I mention to ilthuain in the earlier entry about panic attacks one happens. This is the first one I've had of this nature in 8months, I think it can be safely said the lexapro stopped them.

I was returning from the bathroom and thought I saw something in the corner of my eye.

Then I came to collapsed on the floor. I think it was only a few seconds given the clock and such.


Welcome home, or something.
About this Entry
Pathiaicon
[User Picture Icon]
From:tyrc
Date:May 16th, 2006 09:35 am (UTC)
(Permanent Link)
Eeeeeeekkk... do you want me to skip out on overtime this time and come home early?
[User Picture Icon]
From:pathia
Date:May 16th, 2006 09:50 am (UTC)
(Permanent Link)
I'll be fine. I think that was the worst of it. I'm going to try to get some sleep, should be okay now. You focus on keeping your new overlord happy :)
[User Picture Icon]
From:tyrc
Date:May 16th, 2006 11:25 am (UTC)
(Permanent Link)
Accident here, complete with medivac copter.. So lateness is assured at this point anyhow, wheeee..
[User Picture Icon]
From:kemanorel
Date:May 16th, 2006 10:36 am (UTC)
(Permanent Link)
That would be a siezure.

You should talk to your doc asap, and do not drive.

Been reading your entries, and this all sounds very fucked up.

Lexapro is a big guns SSRI, featuring many tasty side effects, supposedly fewer than its predacessor Celexa.

Both will fuck you up nicely.

If you're getting siezures, you need to stop taking it now. Of course, sudden discontinuation also causes severe problems, so... Talk to your fucken doc. And if he/she is clueless, find another. Immediately. Do not stop calling doctors till one will see you and give you a gameplan for what to do.

And again I shall say: do not drive.
[User Picture Icon]
From:dracoemberwing
Date:May 16th, 2006 12:11 pm (UTC)
(Permanent Link)
Kemanorel has the right idea.

Suddenly dropping like could be an absence seizure, Lexapro apparently isn't the kindest thing to those with seizure disorders. I'd imagine it could uproot a problem that was either dormant or in recession. >.o

From the sound of it, you have no recollection of the time you missed, right? Generally panic attacks leave you self-aware, as is my understanding of them.

:/ Wish I could offer actual help. x.x Best I can say is calling the drug company, most have programs to give you meds free or nearly free if you're income is relatively sucky and you lack insurance.

I'll see if I can find out more in the meantime. >.> It could just be an instance that your mental chemical stuff was particularly botched due to withdrawal. x.x;

-Draco
[User Picture Icon]
From:dracoemberwing
Date:May 16th, 2006 12:52 pm (UTC)

I'm an idiot

(Permanent Link)
Er, I guess you don't fall down typically with absence seizures. Its more of an atonic seizure symptom. >.o Theres a lot more than I can figure at the moment.

Anyway, if you call the maker at 800.678.1605 Ext 66299 they can see about getting you the medication for free, if you qualify. I don't know what the requirements are.

Admittedly, it may not be the best thing in the world if this was a reaction, you might not want it anymore..c.c But seeing as it was working while you were on it..

The Pharmacist at their labs said that Lexapro did have a slight risk of seizures associated with its use, but no evidence was collected or reported for it being related to withdrawal.

x.x; Good luck with it.
Sorry I couldn't figure out more.

-Draco
[User Picture Icon]
From:pathia
Date:May 16th, 2006 05:54 pm (UTC)
(Permanent Link)
That would be the problem.

1.) I no longer have access to my doctor. My doctor was a school doctor. I cannot see him anymore
2.) My therapist is retiring.

Discontinuing it is what is causing all this crazyness. I took 5mg (a half dose) for awhile and then dropped to 5mg every two days, then zero.

Panic attacks with blackouts is why I was originally put on the stuff.
[User Picture Icon]
From:dracoemberwing
Date:May 17th, 2006 10:13 am (UTC)
(Permanent Link)
Bah, forgot about that.

>.<; And I don't know anything particularly helpful for either.

Sorry.

-Draco
[User Picture Icon]
From:azraile
Date:May 16th, 2006 08:15 pm (UTC)
(Permanent Link)
*hugs you tightly*